Jump to content
Important Survey - Please Participate ×

Weaning off lexotanil


[Lo...]

Recommended Posts

Reason? My general practioner cannot offer any support, for lack of experience

Have been taking Lexotanil 1.25 mg daily for 10 months

I finished tapering  5 weeks ago.

My only problem was insomnia. Meditation helped counter rebound anxiety, but anxiety is still with me. For how long? Any success story?

Link to comment
Share on other sites

[14...]

Hello, Losthorizon  :) - welcome to BenzoBuddies, and congratulations on being benzo-free!

 

So sorry that you're still suffering from the after effects of withdrawal, but the symptoms, including rebound anxiety, do go away in time.  :thumbsup:

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Please feel free to post to any of the specialized boards, which can all be accessed from the BenzoBuddies Community Forum homepage. Based on the information provided in your introduction, the following link may be a good starting place for you.

 

  Post-withdrawal Recovery Support

 

When you have a chance, we highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations.

 

Please take the time to Create a Signature. This will allow members to see where you are in the process, so that they can better support you.

 

Again, welcome!

Leslie  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...